MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO AO SMALL ATTACHMENT; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT

STRYKER INSTRUMENTS-KALAMAZOO AO SMALL ATTACHMENT; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Model Number 6203110000
Medical Device Problem Code Flaked (1246)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/20/2019
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer service technician reported that the device flaked while it was being serviced at the user facility.There were no adverse consequences related to this event.
 
Additional Manufacturer Narrative
Additional information added for d4, d10, h3, h4.Device evaluation: follow-up report submitted to document device evaluation results.
 
Event or Problem Description

Brand Name
AO SMALL ATTACHMENT
Common Device Name
INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key9570160
Report Number0001811755-2020-00034
Device Sequence Number18927947
Product Code HWE
UDI-Device Identifier04546540501615
UDI-Public04546540501615
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number6203110000
Device Catalogue Number6203110000
Device Lot Number08112
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 12/20/2019
Supplement Date Received by Manufacturer06/17/2020
Initial Report FDA Received Date01/09/2020
Supplement Report FDA Received Date06/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1